# SDR CALA2011070800473

- Difficulty date: July 8, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 40,897 hours, 13,608 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Electronic Unit
- Part number: 514017
- Part serial: 3064
- Condition: Malfunctioned
- Location: Vhf Comm
- Part time: 32,359 hours, 11,445 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMM NR 1, 2, 3 (HEAD) FAILED.  COULD NOT TRANS/OR RECEIVE FOUND REU AT FAULT KEEPING A HOT MIC CONDITION.  REMOVED AND REPLACED REU PER 23-51-01.  OPS CHECK GOOD.  ALL VHF'S TRANSMIT/RECEIVE ROTABLE PARTS CHANGE WAS INDICATED - TT  1433513, S/N OFF 03064 UNIT, ACCY, AUD  OFF 29-2351-9-0001 3064 ON 29-2351-9-0001 2266.
